# SDR 06FDEA1188

- Difficulty date: March 21, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 39,969 hours, 27,046 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: 65174283
- Condition: Worn
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER, ELEVATOR THRUST HINGE FITTING BUSHINGS ARE   WORN.   LT HORIZONTAL STAB. ELEVATOR THRUST HINGE FITTING BUSHINGS REPLACED PER FED EX EA 7- 5510-96625.
